Search this author in Google Scholar
On mixing and completely mixing properties of positive $L^1$-contractions of finite real W* -algebras
MFAT 16 (2010), no. 3, 259-263
We consider a non-commutative real analogue of Akcoglu and Sucheston's result about the mixing properties of positive L$^1$-contractions of the L$^1$-space associated with a measure space with probability measure. This result generalizes an analogous result obtained for the L$^1$-space associated with a finite (complex) W$^*$-algebras.